Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in $\textbf {C}^ 2$
HTML articles powered by AMS MathViewer

by Yi Fei Pan PDF
Proc. Amer. Math. Soc. 123 (1995), 373-380 Request permission

Abstract:

In this note, we prove a real analyticity result for smooth CR homeomorphisms in ${{\mathbf {C}}^2}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H35, 32D15, 32F25
  • Retrieve articles in all journals with MSC: 32H35, 32D15, 32F25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 373-380
  • MSC: Primary 32H35; Secondary 32D15, 32F25
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1239803-0
  • MathSciNet review: 1239803